# SDR SWAA2022031518684

- Difficulty date: September 2, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 51,122 hours, 34,017 cycles
- System (JASC): 5751 · Ailerons
- Part: Cover
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AILERON TAB #5 I/B HINGE COVER CRACKED / RECEIVED NEW R/H AILERON TAB #5 I/B HINGE COVER. INSTALLATION OF HINGE COVER WILL BE ACCOMPLISHED ON CUSTOMER CARD # T978752 IAW AMM 27-11-21-400-801 STEP 3.E.(4)(D) 56790U 13SEP19
